Vol. 7, No. 3, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 5, 1083–1342
Issue 4, 813–1081
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Decomposition rank of $\mathcal{Z}$-stable $\mathrm{C}^*$-algebras

Aaron Tikuisis and Wilhelm Winter

Vol. 7 (2014), No. 3, 673‚Äď700

We show that C-algebras of the form C(X) Z, where X is compact and Hausdorff and Z denotes the Jiang–Su algebra, have decomposition rank at most 2. This amounts to a dimension reduction result for C-bundles with sufficiently regular fibres. It establishes an important case of a conjecture on the fine structure of nuclear C-algebras of Toms and Winter, even in a nonsimple setting, and gives evidence that the topological dimension of noncommutative spaces is governed by fibres rather than base spaces.

nuclear $\mathrm{C}^*$-algebras, decomposition rank, nuclear dimension, Jiang‚ÄďSu algebra, classification, $C(X)$-algebras
Mathematical Subject Classification 2010
Primary: 46L35, 46L85
Received: 30 April 2013
Revised: 5 September 2013
Accepted: 4 October 2013
Published: 18 June 2014
Aaron Tikuisis
Institute of Mathematics
University of Aberdeen
Fraser Noble Building
AB24 3UE
United Kingdom
Wilhelm Winter
Mathematisches Institut
Universit√§t M√ľnster
Einsteinstraße 62
D-48149 M√ľnster